Psycho-Babble Health | about physical health | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica side effects - physical and mental

Posted by Brandibam on October 6, 2007, at 5:52:16

In reply to Re: Lyrica side effects - physical and mental Lonely, posted by cleopatraroxy on October 6, 2007, at 2:27:31

In answer to the post today on Lyrica............Yes had all the above side-effects..........then found out to stagger my doses during the day and not take them all at night or in the morning........as I was in the same boat and I am a Professional in my chosen career........so it was causing some major problems for me............I started on 75mg Lyrica once a day and couldn't cope.........I am now up to 4 a day ( 3 months on) and find the difference in my life amazing.........yes I have gained weight.......but a small price to pay to get a handle on my pain.....Most days now I only take three........I have one in the morning.........then at about 1pm..........then at about 4pm...............I never ever take them after 7 pm at night as if I do I end up with the dis-orientation feeling......(must have something to do with lying down and not moving about with them in your system........)......After taking a variety of Anti-depressants over the years I find the side-effects of this drug comparable if less than some of those.......with the effect of bufferring the intense pain I have endured since 1981.............I have tried everything and at the end of the day there is still nothing out there to stop the pain except morphine and remember that all those medications are addictive and only "Numb the Brain" so you don't feel the pain......you have to accept the pain and decide what degree of pain you can live with for the rest of your life and take what's available till something new comes along.......Talk to your Doctor.......staggerring the medication worked for me.............it doesn't completely stop the pain but makes life liveable and definately takes the "edge and sharpness" out of it.............I hope it wasn't just a GP that prescribed this to you as here in my Country only Specialists can prescribe Lyrica and a Good Neurologist can work with it with you..........Kindest Regards


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Health | Framed

poster:Brandibam thread:622897
URL: http://www.dr-bob.org/babble/health/20070701/msgs/787208.html